Title: Complex arrangements whose complement has Euler characteristic +/-1
Authors: Jacobs, Philippe ×
Laeremans, A #
Issue Date: Sep-1997
Publisher: Elsevier science bv
Series Title: Indagationes mathematicae-new series vol:8 issue:3 pages:399-404
Abstract: In this article we prove that a complex arrangement (i.e. a finite union of hyperplanes in C-n) whose complement has Euler characteristic +/-1 is defined over Q, meaning that there exist coordinates such that the equations of the hyperplanes of the arrangement have rational coefficients.
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
PJ1997.pdf Published 75KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science